# SDR 2008UALA02393

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 36,019 hours, 12,875 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION ON INBOARD FLANGE AT FRAME 68. ACCOMPLISHED MAJOR REPAIR. MAJOR REPAIR. R2 DOOR SILL HAS CORROSION ON I-B FLANGE AT FRAME.
